# SDR 07FDEA02921

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 655714051
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LWR CARGO DOOR, LWR BEAM ANGLE, 3RD FROM AFT EDGE REMOVED, LOCATED AND DRILLED, AND INSTALLED LOWER BEAM ANGLE REF SRM 51-30-2 PG 1.  RESTORED LEVELING COMPOUND REF OM MM 52-36-21,G. 406A.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
